# SDR AALA202411258798

- Difficulty date: November 8, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 64,787 hours, 27,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT CARGO COMPARTMENT TRANSITION PANEL LOCATED AT STA 727F PLUS 2 INCHES, S25L. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R-5.
